# SDR SWIA201540927

- Difficulty date: March 10, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N701SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10133
- Aircraft time: 32,948 hours, 19,768 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Panel
- Condition: Delaminated
- Location: Vertical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DORSAL STRAKE PANEL 321 BT IS DELAMINATED ON BOTTOM SIDE, C-CHECK, RO 3/24/15,  REPAIRED DELAMINATION ON PANEL 321BT, REF STS EA.
